# SDR USAA2014010600017

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 42,851 hours, 15,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTING ILLUMINATED ON ENG SHUTDOWN & STAYED ON.  TRIED TO CYCLE SWITCH, NO HELP.  TURNED EMERGENCY LIGHTING OFF.  TROUBLESHOT IAW TSM TASK 33-51-00-810-881-A, NO FAULTS NOTED.
